# SDR AALA201907049001

- Difficulty date: July 1, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 60,675 hours, 23,028 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 56,392 hours, 28,757 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS NR 1 ENG VIBRATION FELT AT FL290 WHEN POWER ADVANCED. NO INDICATION UNTIL LEVEL OFF AT 9000 FT. NR 1 ENG N1 VIB FLASHING AT 6.4 AT ABOUT 65% N1, POWER SET AT IDLE FOR REST OF FLIGHT. VIB INDICATIONS NORMAL AT LOW POWER.  VERIFIED ENGINE VIBRATIONS DURING ENGINE RUN UP PROCEDURE, WHILE RUNING ENGINES,  SMOKE WAS NOTICED COMING FROM THE EXHAUST PLUG AFT SUMP AREA.  MAINTENANCE CHECKED THE SCAVENGE SCREENS AND FOUND LARGE QUANTITY OF CARBON LIKE DEBRIS ALONG WITH PIECES OF SAFETY WIRE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW CARD 26L40071001.
